# SDR CA051114003

- Difficulty date: November 28, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,227 hours
- Engine: Lyc IO540M1A5
- Propeller: Hartzl HCE2YR2
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Part number: 46357000
- Condition: Cracked
- Location: Wing
- Component: Rt Ib Lg Dr, Piper, 4752933
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A CRACK WAS NOTICED EXTENDING FROM THE BOLT HOLE. THIS IS THE BRACKET THAT IS RIVETED TO THE WING AND THE DOOR ACTUATOR ATTACH POINT.  SUSPECT THAT THE FLAW WAS A RESULT OF THE DOOR BEING RIGGED TOO TIGHT FOR SOMETIME. THE BRACKET HAD A PATCH FROM A PREVIOUS REPAIR. TT ON PART APPEARS TO BE 6465 HOURS.
